MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300

KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300
Model Number TL300
Medical Device Problem Codes Loose or Intermittent Connection (1371); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "the tower triggered an endoscope error".No negative impact in state of health reported.Cross reference mdr: 9610617-2025-02249.9610617-2025-02250.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint id: (b)(4).Cross reference complaint id: (b)(4).

Brand Name
COLD LIGHT FOUNTAIN POWER LED 300
Common Device Name
COLD LIGHT FOUNTAIN POWER LED 300
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23730162
Report Number9610617-2025-02251
Device Sequence Number21254600
Product Code NTN
UDI-Device Identifier04048551378830
UDI-Public04048551378830
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL300
Device Catalogue NumberTL300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown